MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TCSE-DF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of a fracture with a protruding component found in the catheter tip during investigation.
 
Additional Manufacturer Narrative
One bi-directional, curve d-f, tacticath sensor enabled contact force ablation catheter was received for evaluation.An internal component was protruding out of the catheter shaft material, just distal to electrode ring 3.Additionally, the catheter¿s backfill material had been fractured within the distal shaft area.0.3605¿ proximal to the distal tip.No other visual anomalies were noted.No contact force was displayed when the returned device was connected to the tactisys quartz unit.A thermocouple signal loss error and optical signal loss error were displayed, and optical fibers 2 and 3 no longer met specifications for optical properties.Optical fiber 3 was fractured within the bend restrictor, consistent with the detected optical signal issues.The deformable body thermocouple (tc2) read as an open circuit during electrical testing, consistent with the observed thermocouple error message.Further investigation revealed that the backfill adhesive within the catheter shaft had been fractured between electrode rings 2 and 3.Optical fiber 2 and the deformable body thermocouple (tc2) wires were determined to be fractured at the location of the fracture in the backfill adhesive, consistent with the observed error messages, the detected open circuit.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of fractured optical fiber 3 remains unknown.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23781335
Report Number3008452825-2025-00654
Device Sequence Number18664818
Product Code OAE
UDI-Device Identifier05415067027641
UDI-Public(01)05415067027641(10)10750378(17)260731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberA-TCSE-DF
Device Catalogue NumberA-TCSE-DF
Device Lot Number10750378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown